# SDR IPXA2014072183687

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 416T16003
- Condition: Damaged
- Location: Emergency
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE RETAINER DAMAGED.  R & R EMERGENCY ESCAPE RETAINER IAW AMM 25-61-02, REV 112.00, 06-23-14.
